Top answers from doctors based on your search:
Disclaimer

heartburn after cortisone injections

A 36-year-old male asked:
Dr. Howard Fox
41 years experience in Podiatry
Cortisone injections: The word "cortisone" is thrown around a lot to mean a steroid, but there are many different types of steroids, and not all spaghetti is the same. In g ... Read More
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 48-year-old member asked:
Dr. Janiece Stewart
19 years experience in Sports Medicine
Anti-inflammatory : I would recommend taking an anti-inflammatory by mouth over a steroid injection. Costochondritis is inflammation of the muscle between the ribs. Und ... Read More
A 36-year-old female asked:
Dr. Michael Fisher
31 years experience in Dermatology
Alopecia Areata: Alopecia areata treatment in alopecia areata, the hair usually grows back by itself, but very slowly. Sometimes the new hair is temporarily gray or ... Read More
A 48-year-old member asked:
Dr. Robert Coats II
22 years experience in Orthopedic Surgery
Very: Most rotator cuff injuries involve inflammation of the rotator cuff and bursa. These problems are effectively treated with oral and injectable steroid ... Read More
A 41-year-old member asked:
Dr. Subramaniam Arumugam
55 years experience in Plastic Surgery
?Steroid Injections?: All scars are permanent --- keloid is a scar that might be growing and/or hard and/or lumpy and/or itchy --- steroid injections may reduce the lumpine ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Ronald Krauser
51 years experience in Rheumatology
24-48 hours: The pain of the injection or the pain being treated by the injection? It should disappear within 24-48 hours.
A 61-year-old female asked:
Dr. Allan Goldstein
55 years experience in Internal Medicine
Ask MD: Your doctor should advise you based on your orthopedic condition.
1
1 thank
A female asked:
Dr. Katharine Cox
44 years experience in Pediatric Emergency Medicine
Both: Both may help. 1 is an injection. This can rarely cause infection. You might want to try Prednisone if you are able and get an image and see physiothe ... Read More
A 40-year-old female asked:
Dr. Michael Zacharisen
32 years experience in Allergy and Immunology
Possible: The most common adverse reactions following allergy immunotherapy (allergy shots) is a small local reaction at the site of the injection. There is th ... Read More
2
2 thanks
A 38-year-old member asked:
Dr. Richard Rosenthal
35 years experience in Pain Management
Yes: There is nothing about an epidural injection with will impede performance of a facet joint injection.
3
3 thanks
A 39-year-old member asked:
Dr. Elizabeth Howell
40 years experience in Psychiatry
No: If the only ingredient in your injection is a steroid, it should not have any effect on a routine drug test.
1
1 thank
A 39-year-old female asked:
Dr. Lauren Elson
15 years experience in Physical Medicine and Rehabilitation
Depends on your need: The goal of the cortisone injection is to decrease your symptoms to the point where you don't need to take anti- inflammatories. That being said, a sh ... Read More
2
2 thanks
A 38-year-old member asked:
Dr. Martin Morell
28 years experience in Rheumatology
That: Pain is coming from ligament, from bursa, or there is arthritis on the joint, or issues of pronation or supination.
A 48-year-old member asked:
Dr. Qamar Khan
16 years experience in Pain Management
Normal: If it does not resolve in a week, call your doctor to see what options you may have regarding this increased pain. Although uncommon, it can happen a ... Read More
1
1 thank
A 52-year-old member asked:
Dr. Richard Guyer
45 years experience in Orthopedic Spine Surgery
Yes: It is not unusual after such injections to feel some pain in different areas initially.
1
1 thank
A 20-year-old male asked:
Dr. Ahmad M Hadied
48 years experience in Orthopedic Surgery
Very unusual: Injection in that site should not cause that ? Must be something else check it out. Good luck.
A 33-year-old female asked:
Dr. Ronald Krauser
51 years experience in Rheumatology
Unlikely: Injectable Methotrexate would be an unlikely cause of the GI problems. See your doc. Are you on any other meds?
2
2 thanks
A 52-year-old female asked:
Dr. Matt Wachsman
35 years experience in Internal Medicine
None interact with: injection, which is a small amount of drug in one spot and not everywhere. Frankly, the slight risk is the meloxicam (aspirin like drugs potentially i ... Read More
1
1 thank
A 23-year-old female asked:
Dr. David Trettin
32 years experience in Orthopedic Surgery
Tends to improve: Hard to answer that question but in my experience snapping hip syndrome tends to improve w/ time. Occassionally 'snapping hip' is misdiagnosed or in c ... Read More
A 48-year-old member asked:
Dr. Martin Morell
28 years experience in Rheumatology
Not: The gallbladder. Or the gallbladder.
A 44-year-old member asked:
Dr. Michael Laccheo
14 years experience in Rheumatology
Yes: Yes. After, before, or during.
A member asked:
Dr.
Dr. answered
Specializes in
Injection site pain: Depends on how it looks but there is a fair amount of the hormone injected into the muscle (enough for 12 weeks worth of contraception). If there is ... Read More
1
1 thank
A 31-year-old member asked:
Dr. Craig Morton
17 years experience in Physical Medicine and Rehabilitation
No: Typically cortisone injections make true bursitis feel better. If the injection was not placed into the bursa it's possible to get very little pain r ... Read More
A 38-year-old member asked:
Dr. Linda Spencer
35 years experience in Dermatology
Yes: Vanos is a high potency topical steroid. It may be applied after steroid injections if there is still an active, scaly, inflammatory process on the s ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month